Write a review

When Will It Stop? - Montreal, QC

Received 100 units of Botox in May 2010 and still...

Received 100 units of Botox in May 2010 and still having the worst symptoms you could imagine: difficulty breathing, sinus pain and inflammation, ptosis of the lower eyelid due to the weakness of the muscle caused by too much botox, watering of my eyes, facial pain.
Botox was administered by a training nurse from Allergan ( I work for a plastic surgeon). My boss denied that all my problems were caused by Botox and I had to go and be followed by an oculoplastic ophthalmologist who wrote about my case in a medical journal and performed surgery to try to fix the muscles of my lower lids. I still look like I cry every night and I wear glasses non stop.

Name not provided

I hope that product will be out of the market but the company and the doctors are making millions with it so they prefer to ignore all the symptoms and are focussing only on the good reviews and dismissing all the suffering from persons who are allergic to it.

Was this review helpful? 2 others found this helpful

Comments (2)

Wow, I am so sorry to hear about your experience. Did the oculoplastic ophthalmologist have any ideas as to what was going on, or why the severe reaction?

  • Reply
I probably received an overdose of botox and I was injected in the lower lid( you should NEVER be injected in this area) even if i was scared, the trained nurse assured me that she knew what she was doing and that i would love the result. i had cheek ptosis and a huge bag under my right eye with a lot of wrinkles. When the ophthalmologist saw me, he could not believe it. I was completely disfigured. He asked me to wait and followed me every two months and agreed to do surgery (lower blepharoplasty and canthopexy) to try to fix the muscles. He did a wonderful job but I still need additional surgery(direct excision of excess skin on my right lower lid which was the worse. The symptoms go and come back without warning.
During all that time, I am working for a plastic surgeon and hide behind glasses ( without prescription).
The worst period of my life.
  • Reply